# SDR 2011FA0000595

- Difficulty date: September 8, 2011
- Submitted: September 16, 2011
- Operation: General aviation
- Aircraft: N877PM
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000260
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 271058201002
- Condition: Failed
- Location: Lt Aileron
- Part time: 274 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SB 500-27-004, REV B, AILERON JOINT ASSY INSP AND REPLACEMENT.  THIS SB HAS PROCEDURES FOR INSPECTING/TESTING BOTH WINGS, AILERONS JOINT ASSEMBLIES.  REPLACING THE AILERON JOINT ASSY, WHENEVER THE AILERON FAILS A "FRICTION" TEST.  THE ASSY FAILS TESTING WHEN THE BELLCRANK IS CORRODED AND FROZEN IN THE BEARING OF THE FITTING ASSY.  THIS IS DUE TO CORROSION FROM DISSIMILAR METALS.  SINCE THIS IS JUST A SB, SUGGEST THIS INSP BE UPGRADED TO AN AD TO PREVENT POSSIBLE AILERON MALFUNCTIONS FROM ACFT NOT COMPLYING WITH THE SB.
